PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Closed sets which consistently have few translations covering the line

Volume 237 / 2017

Tomek Bartoszynski, Paul Larson, Saharon Shelah Fundamenta Mathematicae 237 (2017), 101-125 MSC: Primary 03E17; Secondary 03E35. DOI: 10.4064/fm191-8-2016 Published online: 27 December 2016

Abstract

We characterize the compact subsets $K$ of $2^{\omega }$ for which one can force the existence of a set $X$ of cardinality less than the continuum such that $K+X=2^{\omega }$.

Authors

  • Tomek BartoszynskiDivision of Mathematical Sciences
    National Science Foundation
    Arlington, VA 22230, U.S.A.
    e-mail
  • Paul LarsonDepartment of Mathematics
    Miami University
    Oxford, OH 45056, U.S.A.
    e-mail
  • Saharon ShelahDepartment of Mathematics
    Hebrew University
    Jerusalem, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image